# SDR MALA040527

- Difficulty date: August 7, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 17,988 hours, 19,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: OFF1339
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK, POWER SUPPLY P/N 3301-51, S/N 1339 DEAD.  REPLACED BATTERY ASSEMBLY P/N 3301-31 UNIT PASSES CMM CHECKS.  AIRCRAFT RETURNED TO SERVICE 8/11/04.
